← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@contentandwell

@musharbek @bborth @oceanone I guess I have been lucky. I have been on Cipro two times with no bad effects. The last time, after I read the possible effects I told the doctor I did not want Cipro again and was told that she can prescribe something different.
Someone mentioned quinolones so I googled them and printed an article about them and which drugs are in that class so I can be prepared if any doctor does want to prescribe them.
JK

Jump to this post


Replies to "@musharbek @bborth @oceanone I guess I have been lucky. I have been on Cipro two times..."

The pharmacy where I get my scripts has it on my record that I am allergic to quinolones so perhaps you could have a red flag on your pharmacy file? I had C-diff about 15 years ago and thought I was going to die. Lost 8 pounds in a week and couldn't keep anything but gatorade down. It took at least 6 months for me to regain strength. My GP thought I just had a stomach flu and prescribed anti-diarrhea meds which was the wrong thing to do. A doctor friend helped me get the correct diagnosis and prescribed Vancomycin . We HAVE to take charge of our medical health and if in doubt–get a second or 3rd opinion. I have to take a childs dose of antibiotics when needed and for the shortest period of time.

  Request Appointment